Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

Stepped on sharp nail. Taking antibiotics for cold, tingling in foot, lower leg. Cure for symptoms?

i stepped on a dirty and very sharp nail on the beach about a month ago. I was worried about it and called my doc the next day who said i should get a tetanus injection . A few days later i got a bad cold and he put me on 5 days of anti biotics. We both thought that this would also sort out my foot . However a month later i still have discomfort and tingling under my foot and on the side of my lower leg. could i have cellulitis? What should i do? Is it dangerous?
Asked On : Tue, 11 Dec 2012
Answers:  1 Views:  253
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Infectious Diseases Specialist 's  Response
Hi Andy,
Welcome to HCM.
Cellulitis is an infection of skin and subcutaneous tissue caused by bacteria called Streptococci. It is associated with swelling, ooze and is very painful. I do not think you have cellulitis but your symptoms suggest that wound has not healed properly. Unresolved blood collection, injury to nerves in the sole or repeated injury to the same spot could lead to symptoms similar to yours. I suggest you get in touch with your GP and get the leg examined.
Answered: Fri, 6 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor